A note on perfectly normal spaces

Meyer Jerison

Commentationes Mathematicae Universitatis Carolinae (1960)

  • Volume: 001, Issue: 3, page 16-17
  • ISSN: 0010-2628

How to cite


Jerison, Meyer. "A note on perfectly normal spaces." Commentationes Mathematicae Universitatis Carolinae 001.3 (1960): 16-17. <http://eudml.org/doc/16011>.

author = {Jerison, Meyer},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {topology},
language = {eng},
number = {3},
pages = {16-17},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {A note on perfectly normal spaces},
url = {http://eudml.org/doc/16011},
volume = {001},
year = {1960},

AU - Jerison, Meyer
TI - A note on perfectly normal spaces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1960
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 001
IS - 3
SP - 16
EP - 17
LA - eng
KW - topology
UR - http://eudml.org/doc/16011
ER -


  1. E. ČECH, Topologické prostory, Praha, 1959. (1959) MR0104205
  2. L. GILLMAN, M. JERISON, Rings of Continuous Functions, Princeton, 1960. (1960) Zbl0093.30001MR0116199

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.